# SDR COMA0360081

- Difficulty date: February 4, 2003
- Submitted: February 6, 2003
- Operation: Air carrier
- Aircraft: N709CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7238
- Aircraft time: 11,253 hours, 11,394 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 73664310
- Part serial: 0340
- Condition: Malfunctioned
- Location: Avionics
- Part time: 11,303 hours, 11,406 cycles
- Stage of operation: CR
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5543 LEFT FUEL PUMP CAUTION AND FUEL IMBALANCE CAUTION MESSAGE.REPLACED THE FUEL COMPUTER.
